# SDR MASA2011051602723

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,254 hours, 13,063 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM COFFEE MAKERS.  FOUND NR 1 MAKER CAUSING SMOKE/ARCING.  MX PULLED BREAKERS BUT CREW WOULD NOT ACCEPT PLANE WITH C/B'S PULLED.  MX REMOVED COFFEE MAKER.
